# SDR UIEA2020030200362

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,827 hours, 21,975 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO & DUCT PRESSURE BELOW OPTIMUM 21 PSI UNTIL START VALVE OPEN DURING RIGHT ENGINE START.( PERFORMED DRY MOTORIZED R/H ENG IAW AMM 71-00-00, VERIFIED PNEUMATIC PRESS I.A.W. AMM 36-11-00 PRESSURE WITHIN LIMITS, 30 PSI. SEE LOG PAGE #1197014.   LP 1197014: PERFORMED CHECK R/H ENG PRSOV CONTROL PRESSURE FILTER I.A.W. F.I.M. 36-10 FAULT TREE 840, PROCEED TO CLEAN FILTER I.A.W. AMM 36-11-09. OPS TEST OK. PNEUMATIC PRESSURE 30 PSI.     )
